| Model Number |
M0062502230 |
| Medical Device Problem Codes |
Break (1069); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter city: (b)(6).Medical device code: (b)(4).Investigation result the returned navigator hd device was analyzed, and a visual evaluation noted that the sheath and the dilator were returned for analysis.It was also observed that the sheath was torn at the distal section.The locking tab of the dilator was broken and was not returned with the device.Microscopic examination was performed and confirmed that the locking tab of the dilator was broken.No other problems with the device were noted.This problem is likely due to factors encountered during the procedure, such as handling and manipulation of the device, and/or excessive force applied to the the device during use could have caused the observed torn in the sheath.Therefore, the most probable root cause is manufacturing deficiency.An investigation to address this problem is in progress.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.
Event or Problem Description
It was reported to boston scientific corporation that a navigator hd access sheath device was used in the ureter during a flexible transurethral ureterolithotripsy (f-tul) procedure performed on (b)(6) 2022.During the procedure, it was noticed that part of the dilator hub got caught and was damaged.The procedure was completed with another navigator hd access sheath device.There were no patient complications reported as a result of this event.This event has been deemed a reportable event based on the investigation finding of sheath torn.